# SDR SIMA20160617002

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 27,950 hours, 23,647 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF LOW SPEED ABORT, EICAS MSG 115, VAC BUS OFF DAU 1A FAIL, DFDR FAIL.  ACFT STATIC INVERTER IAW AMM 24-20-01, OPS GOOD.
